Loperamide Gone Wrong (Possible Journal) - Part 1

By girlondrugs · Jan 23, 2015 · ·
  1. Hi Guys!

    Before I get into this I would just like to give a little back story. I was on Tramadol for I think 3 years. My father took them for his severe body pains, and I basically wanted to see what they would do. I got an insane cray high after taking two 50 mg pills. This was back in 2011.

    So after that I would only take them about three times a week for the high until I realized they helped my RLS. So I asked my doctor to prescribe them for me. Smh I didn't know that they would cause me so much pain.

    Fast forward to August of 2014 I realized I needed to desperately get off this stuff before I go crazy. I was always running out and having to take my dad's or having to go to the hospital for them to prescribe me some. I kept reading online about things to help with withdrawls, so I picked up some Loperamide and ordered some Phenibut.

    The phenibut worked well at first until every dose made my arms hurt and made me naseaus. So I dumped it. I started taking the Loperamide at the end of August 2014 and it worked very well. 38mg (19 pills) would do me great for a day to day basis. Until I got dependent on them. I didn't understand how to taper down, so every couple of weeks I would have to take more.

    Fast forward again to now. January 2015 and I just recently quit cold turkey from taking between 60-72 pills daily. It sucks so much because I basically traded one addiction for another. I am so mad at myself for even trying my father's Tramadol in the first place. Trying to chase a high the first time I took them. I wasn't a stanger to taking pills. I've had percocets, oxycodone, and hydrocodone before but never became dependent or addicted to them

    I know for sure my withdrawals are going to be bad but I have to tough it out and stick through it because I refuse to keep going to buy these damn loperamide pills. I am just looking for some words of encouragement or talk from anyone who is addicted to loperamide or if you once were.

    I tried to stop on more than one occasion and the longest I went was 4 days before I gave up. I'm so sad I couldn't have kept going. I really just want to feel normal again and I can't wait for that day when I can wake up and not worry when I have to take my next dose.

    **for the Tramadol I was taking four 50mg pills a day. It's not that bad to some ppl but hey, it's what got me here.

    ***I took my last big dose of Loperamide at 9:30 (58 pills) Wednesday night. Usually my doses last me for a full 24hrs, until recently they only last about 20 hours. I started feeling withdrawals around 4:30 yesterday (Jan 22) afternoon. So they lasted me 19 hrs. I took my last pills 38 of them at 10:30 pm (Jan 22).
    It is 2:28 am (Jan 23) and I am still ok. 38 pills should last me about 15 hours or maybe even 10 before I start feeling bad. They were my last pills so there is nothing I can do. My confidence level is at around 85%, I really hope it stays there because I MUST see this through. I refuse to go back.

Comments

  1. TheBigBadWolf
    Hallo,

    just a few words from a fellow opioid addict:

    Welcome on Drugs-Forum, for one;

    Congrats to your decision to quit and congrats for your choice of D-F, as we have a very supportive membership base when it comes to withdrawing from drugs, giving hints and sharing experience.

    We are going to be here with you - just remember because of our international members answers to your special issue can take a bit - you're not being ignored when your post is not answered in half an hour ;)

    My good wishes to you.
    BBW
To make a comment simply sign up and become a member!